Solvability of the stationary Stokes system in spaces $H_{-\mu }^2$, $\mu \in (0,1)$

Volume 37 / 2010

Ewa Zadrzyńska, Wojciech M. Zaj/aczkowski Applicationes Mathematicae 37 (2010), 13-38 MSC: 35Q35, 35J99, 76D07. DOI: 10.4064/am37-1-2

Abstract

We consider the stationary Stokes system with slip boundary conditions in a bounded domain. Assuming that data functions belong to weighted Sobolev spaces with weights equal to some power of the distance to some distinguished axis, we prove the existence of solutions to the problem in appropriate weighted Sobolev spaces.

Authors

  • Ewa ZadrzyńskaFaculty of Mathematics and Information Sciences
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
  • Wojciech M. Zaj/aczkowskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    and
    Institute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image